Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Noetherian subrings of power series rings


Author: Da Qing Wan
Journal: Proc. Amer. Math. Soc. 123 (1995), 1681-1686
MSC: Primary 13E05; Secondary 13J05
MathSciNet review: 1260186
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let R be a commutative noetherian ring with unit. It is shown that certain subrings contained between the polynomial ring $ R[X]$ and the power series ring $ R[X][[Y]]$ are also noetherian. These subrings naturally arise from studying p-adic analytic variation of zeta functions over finite fields.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13E05, 13J05

Retrieve articles in all journals with MSC: 13E05, 13J05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1260186-4
PII: S 0002-9939(1995)1260186-4
Article copyright: © Copyright 1995 American Mathematical Society